# SDR IPXA09555595

- Difficulty date: April 8, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 26,021 hours, 18,069 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING FIXED LE UPPER SURFACE IS TORN BETWEEN NR 7 AND NR 8 LE SLATS.  REPAIRED RT WING FIXED LE UPPER SURFACE BETWEEN NR 7 AND NR 8 SLATS IAW STANDARD REPAIR MANUAL EO B757-5740-11855-D.
